# SDR AALA2009052400962

- Difficulty date: May 24, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- Aircraft time: 63,638 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS FROM ROWS 28 TO 30 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 29.
